Julien Hauseux

Research Associate in Number Theory

Photo

Department of Mathematics
King's College London
Strand, London WC2R 2LS

Office: S4.26
Telephone: (020) 7848 1651

Email: firstname.lastname@kcl.ac.uk

Curriculum vitae: English/Français


Preprints

Publications

PDF files may differ slightly from published versions.
  1. Parabolic induction and extensions.
    Algebra & Number Theory, to appear.
  2. Sur une conjecture de Breuil-Herzig.
    Journal für die reine und angewandte Mathematik (Crelles Journal), to appear.
  3. Compléments sur les extensions entre séries principales p-adiques et modulo p de G(F).
    Bulletin de la Société Mathématique de France 145 (2017), no. 1, 161–192.
  4. Extensions entre séries principales p-adiques et modulo p de G(F).
    Journal de l'Institut de Mathématiques de Jussieu 15 (2016), no. 2, 225–270.

Thesis